# SDR 20010613CW022

- Difficulty date: April 24, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N107AL
- Make and model: Bolkms BO105S
- Aircraft serial: S772
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Will Not Test
- Location: Nr 1 Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRESTART CHECK.  NR 1 FIRE WARNING SYSTEM WOULD NOT TEST.  AFTER ENGINES WERE RUN AND ENGINE COMPARTMENTS WERE DRIED OUT, SYSTEM TESTED NORMALLY.
